# SDR FDEA202209222533

- Difficulty date: September 22, 2022
- Submitted: October 13, 2022
- Operation: Air carrier
- Aircraft: N591FE
- Make and model: Doug MD-11F
- Aircraft serial: 48527
- Aircraft time: 90,954 hours, 20,509 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Doubler
- Part number: APB74451
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FABRICATE R/H UPPER WING DOUBLER REPAIR FILLER. REPAIRED AREA PER DRAWING SG11570014. PART # CORRECTION ARB7177-2. ORIG SUB DATE:  10/11/2022
